MAUDE Adverse Event Report: CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451414H0
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during angiography, a 4f 100 cm vertebral (vert) tempo catheter was found with damaged outer packaging, and the guidewire exhibited a twisted and contaminated end.The product was replaced, and the supplier was notified.There was no reported patient injury.The device is expected to be returned for evaluation.This case was reported to the china nmpa as an adverse event.
 
Additional Manufacturer Narrative
As reported, during angiography, a 4f 100 cm vertebral (vert) tempo catheter was found with damaged outer packaging, and the guidewire exhibited a twisted and contaminated end.The product was replaced, and the supplier was notified.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The product was not returned for analysis.A product history record (phr) review of lot 18447859 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported malfunctions ¿packaging/pouch/box ¿ damaged ¿ inner package,¿ ¿packaging/pouch/box ¿ compromised sterility ¿ sterile barrier breached,¿ and ¿catheter (body/shaft) ¿ kinked/bent¿ could not be confirmed because the device was not returned and images were not provided.The exact cause of the reported event cannot be determined.User compliance with the product labeling was not provided therefore, storage and handling factors cannot be excluded.Information for safety is provided in the product¿s labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
The product was not returned for analysis.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22913309
Report Number9616099-2025-01384
Device Sequence Number15758390
Product Code DQO
UDI-Device Identifier10705032007856
UDI-Public(01)10705032007856(17)280430(10)18447859
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451414H0
Device Lot Number18447859
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown